Publication
Title
On backward stochastic differential equations in infinite dimensions
Author
Abstract
In the present paper we present a result in which probabilistic methods are used to prove existence and uniqueness of a backward partial differential equation in a Hilbert space. This equation is of the form (7) in Theorem 1.1 below. In particular semi-linear conditions on the coefficient f are imposed.
Language
English
Source (journal)
Discrete and continuous dynamical systems : series S
Publication
2013
Volume/pages
6:3(2013), p. 803-824
ISI
000331201700016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.05.2013
Last edited 06.11.2017
To cite this reference